# SDR GTIA031073

- Difficulty date: November 17, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LT OUTBOARD FLOOR PANEL STATION 945 HAT CHANNEL CRACKED.  REPAIRED CRACKED AREAS.  (M)
